I was taking up to 10 percocets a day and within the last week I cut down to 2 a day. These last few days have been horrible. Nausea, vomiting, cold chills, migraines. No over the counter medicine helps with the migraines. Did I taper off too quickly? Suggestions? It's hampering my marriage.
I think you are getting addicted to these medications..Please take care of yourself and please seek medical help as fast as possible.I don't have any other answers for your question other than this..As you reducing your medication dosages so its better that you try hard to quit that because there is a mindgame playing inside you .
I would ask your doctor about Suboxone - it is for people that are addicted to pain killers and this medication takes the urge away and helps you get off of them for good. Supervision is required and they will test you to make sure that you are off of them. Ask your dr. about this.
I am going through the same thing. I hope this helps you. My Dr put me on Codeine and I became addicted to them and have been taking about 15 a day, I am married to a wonderful man, however he said I had changed and I was not the woman he married and put it down to the Codeine, I know he was right. I stopped taking them and became very ill very quickly and soon relised I was going through withdrawl, I cannot tell you how bad I felt and the pain in my spine was intense and I will be honest with you if someone had said to me if you take this heroin it will make you feel better I honestly think I would have said yes... that is how bad it was. I am 53 years old, happily married and never been near illegal drugs in my life and I cannot believe I have come to be an addict. Dont try and go cold turkey, it is to bad ,you cut down to much to quickly. I am starting my detox on the 18th Feb and I am going on to Suboxine to make it a bit barable. Please remember you have been taking opiates, which turns on to Morphine when it get's in your system so go easy on yourself. It takes time and dont do it alone you need support. Honestly I am terrified to start this detox,hoever I know I cannot keep going like this, I think they would kill me in the end. Please take care of yourself. If GPs only told you what they were giving you I would not be sitting here an addict and if he had said I am going to give you an opiate I would have told him not to bother writing the prescripion. Let us know how you get on and if you need any further help dont hesitate to ask.
Don't worry, you're not alone. I am at 10 Lortab 10mg a day and in addition a pint of brandy to take away the pain I have got to quit dual addictions with no help cause I have no insurance. I am doing this cold turkey and today is my first day. I had been put in a situation before now that I had to do without it all, and let's just say the nausea, vomiting, diarrea, cold chills, migraines and humiliation of being in the room with other females who didn't understand was enough to drive me nuts. but please hang in there and try the emetrol and pepperment tea. I think they'll work.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jan 2010 • 3 answers
Posted 24 Mar 2011 • 2 answers
Posted 12 Dec 2013 • 1 answer
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
Posted 29 Jan 2014 • 1 answer
Posted 8 May 2014 • 3 answers